# SDR CALA2023042601248

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 76,482 hours, 32,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Inoperative
- Location: 12wc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS CHECK FAILED FOR EMERGENCY LIGHTS, N0.2 SERVICE CHECK STEP 1 4 PER STS NR0040 REMOVED AND REPLACED 12 WL AND 11 WL BATTERY OF THE ESPU IAW AMM REMOVED AND REPLACED 12 WL AND 11 WL BATTERY OF THE EPSU IAW AMM 33-51-38. PERFORMED OPERATIONAL CHECK EPSU IAW AMM 33-51-00 OPS 33-51-38. PERFORMED OPERATIONAL CHECK EPSU IAW AMM 33-51-00 OPS CHECK GOOD PER STS NE0040 V943302 CHECK GOOD. PER STS NR0040 V943302 REMOVED AND REPLACED 12 WL AND 11 WL BATTERY OF THE EPSU IAW AMM 33-51-38. PERFORMED OPERATIONAL CHECK EPSU IAW AMM 33-51-00 OPS CHECK GOOD. PER STS NR0040 V943302
